# SDR IXXA07SMN232S

- Difficulty date: November 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HAND INBOARD FLAP UPPER PLATING HAS A IMPROPER REPAIR AT STATION XW 71.000 AND STATION XW 91.000.REMOVED FASTNER AS NEEDED TO PERFORM REPAIR.REMOVED EXISTING REPAIR.FABRICATED NEW SKIN AND INTERNAL DOUBLRE. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTNERS AND REPAIR PARTS AT STATION XW 2.000 TO STATION XW 91.000 IAW 51-3-1, DC8 SRM 57-7-1 FIGURE 1 PAGE 2, ITEM "D", DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, 51-3-0, AND DC8 SRM 51-1-8B.
